Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Decimal point location in computing machines

Author: Samuel Lubkin
Journal: Math. Comp. 3 (1948), 44-50
MSC: Primary 65.0X
MathSciNet review: 0022709
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1948 American Mathematical Society